Reyataz / Norvir
Feb 28, 2009
Hi Dr McGowan, There was an episode in which I ran out of boosters for two days. Will this have compromised my treatment response for the future. I was undetectable at the time (and still am). Also, occasionally, I have my combo (two nukes and boosted ATV) WITHOUT food. This is because I have psychological difficulties associating food with medicine (my stomach is cramping up just thinking about it). Is it essential to have it with food. My understanding is that boosted PI regimens are very potent and forgiving. Thanks and take care. M.
Response from Dr. McGowan
The fact that you were undetectable at the time you missed the doses of ritonavir (taken as a booster) gave you some element of protection when the level of your atazanavir (reyataz) temporarily dipped. As long as you are diligent going forward taking your medications it is very unlikely that you will have compromised your treatment response. As for the food, it is not essential that you take your medication with food as long as you are able to tolerate this approach. Thank you for your questions. Joe
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- How Long Do Doxycycline Take To Cure Chlamydia?
- Why It Still Burn After I Have Been Treated For An Std?
- At What CD4 Count Should You Start Taking ARVs
- Best Time To Take Truvada
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.